# SDR DALA2022070504622

- Difficulty date: June 27, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 53,526 hours, 36,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THE OVERHEAD FWD EXIT LIGHT AND FWD DROP CEILING LIGHTS WERE NOT OPPERATING WITH THE EMERGENCY LIGHT SWITCH ON. THE BATTERY AND CHARGER AT POSITION B5-259 WERE REPLACED IN REF TO B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #8930822)
